MathSciNet Relay Station
MathSciNet bibliographic data
MR2304270 (2008f:76109) 76M10 (65N30 76D05)
Cockburn, Bernardo; Kanschat, Guido; Schötzau, Dominik A note on discontinuous Galerkin divergence-free solutions of the Navier-Stokes equations. J. Sci. Comput. 31 (2007), no. 1-2, 61–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement